# SDR MWEA040117

- Difficulty date: July 6, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 45,402 hours, 42,213 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 5912494501
- Condition: Out Of Tolerance
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB PAN REPAIR AFT END HAS TWO FASTENERS WITH EDGE DISTANCE BELOW TOLERANCE AND GAP IS EXCESSIVE BETWEEN REPAIR PAN AND WHERE ORIGINAL PAN WAS CUT.  FABRICATED AND INSTALLED 2 EACH REPAIR ANGLES.
